# SDR VNAA2016120200004

- Difficulty date: December 2, 2016
- Submitted: December 5, 2016
- Operation: Air carrier
- Aircraft: N546FF
- Make and model: Cndair CL6002C10
- Aircraft serial: 10326
- Aircraft time: 14,576 hours, 10,476 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Part number: CC6703425111
- Condition: Corroded
- Location: Bs 280
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT BS 280 BULKHEAD WEB CORRODED.  MAINTENANCE REMOVED AND REPLACED BULKHEAD WEB AND PERFORMED CHECKS IAW THE AMM.
